Nurofen Junior 125 mg
Nurofen (natalopropyl) is a brand of pain reliever medication available in pharmacies. It is manufactured by Hoffman-La-Roche and is known under various trade names such as Reglan, Neurontin, Norpramin and Naproxen. It is also commonly called Arthritus. The main ingredients of Nurofen Junior include naproxen, hydrochlorothiazide, calcium channel blockers and tricyclic antidepressants. Nurofen Junior has been in existence since as long as it has been available in the market.
As per the present times, Nurofen comprises of formulations intended for relief of pain associated with gastrointestinal disorders and cardiovascular ailments such as hypertension, atherosclerosis, embolism, angina, coronary artery disease, dyspnea, asthma, angina muscular dystrophy, urinary retention, kidney disorders, sexual dysfunction, nausea, vomiting and anorexia. The erh formula of Nurofen comprises of ingredients such as calcium acetate, calcium carbonate, magnesium hydrochloride, magnesium oxide, aluminum phosphate, vitamin B12, Vitamin C, Vitamin E, flavors, tannins, hedera helix ivy, hedera helix yohimbe and bromelain. Nurofen junior is also one of the few formulations of this type which contain the substance guaranine. Guaranine is thought to be useful in lowering the levels of glucose in the blood. It also reduces the risks of having an adverse reaction to the medication.
Nurofen junior is offered at generic or brand selling prices and is sold in both liquid and tablet forms. It is available in different strengths and is available in concentrated and supplemental types. It is usually taken twice daily in the morning and before going to bed. Some studies have shown that the effectiveness of the drug decreases over time.
What Are The Ingredients of Nurofen Junior 125 mg?
Generic nurofen and was also containing paracetamol. It is a licensed pain reliever and is not considered effective as a treatment for any illness. However, it does not possess the same side effects that can occur with taking prescription medications. Thus, it is marketed in countries where pain and headache medications are not widely available.
Nurofen Junior 125 mg is manufactured by the pharmaceutical company Nurofen, Surgical Distributors of Germany. It is available at various pharmacies all over the world. It is also available online at various web sites. Nurofen junior is a member of the trade names Accutane, Retin-A, Teva, Plan-A, Ensaf, Biogen, Cepacor, Altuglas, Actonel, Aleve, Advil, Cellex, Caraxom, Eufaly, Fortitude, Iontophoresis, Kineret, Leupe, Mitotrink, Neurontin, Permeo, Protonix, Proxip, Thiola, Thrushtrucke and Xifaxin. The manufacturing standards of Nurofen junior are superior to other medications. The product packaging and advertising material indicate Nurofen Junior’s high quality and effectiveness.
There are many distributors of this medication in the European Union (EU), United States, Canada, Japan, Australia and Singapore. These distributors to ensure that they provide high quality products to their customers, who are residents of these countries. The most popular pharmaceutical products that contain ingredients from natural sources are Cetaphil, Diflocan and Mylanta.